MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT
Model Number VENUM18080
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history record could not be performed.The device has not been returned to the manufacturer for evaluation.However, images were provided for review.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported that during stent placement procedure, the proximal end of the stent allegedly twisted.There was no reported patient injury.
 
Event or Problem Description
It was reported that during stent placement on femoral vein via femoral to illic, the proximal end of the stent allegedly twisted and material deformed.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history record review could not be performed as the lot number is unknown.Investigation summary: the physical sample was not available.X-ray images were provided demonstrating the placed stent inside the vessel.The stent was expanded with minor constriction in the od towards the distal end (patient view) and with minor strut irregularity which leads to a confirmed result for deformation.A twisting was not visible.The images could not confirm an expansion issue.A definitive root cause could not be determined based upon the available information.Labeling review: a review of the relevant instruction for use for this product was conducted.The instruction for use was found to address potential complications and adverse events such as incorrect positioning of the stent requiring further stenting or surgery, intimal injury, and malposition.H10: g3 h11: h6 (method, results) h11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Device not returned.

Brand Name
VENOVO VENOUS STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
MDR Report Key11336469
Report Number9681442-2021-00046
Device Sequence Number10996533
Product Code QAN
UDI-Device Identifier00801741103711
UDI-Public(01)00801741103711
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVENUM18080
Device Catalogue NumberVENUM18080
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2021
Supplement Date Received by Manufacturer03/02/2021
Initial Report FDA Received Date02/17/2021
Supplement Report FDA Received Date03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient Weight63